# SDR SWAA2022052605004

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: AFT FLOOR SUPPORT ANGLE AT STA 500I FROM LBL24-RBL24 HAS NUMEROUS AREAS OF CORROSION. / [01] REMOVED; AND REPLACED AFT FLOOR SUPPORT ANGLE AT STA 500I FROM LBL24-RBL24 . REF. SRM. 51-40-05;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF FLOOR ANGLE.
